# SDR AALA971807

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 SPOILER BOX HAS CORROSION AROUND UPPER INBOARD HINGE FITTING.  INSTALLED NEW SERVICEABLE SPOILER BOX.  TST: 70,323.2 HOURS.  CYCLES, 48,502.  (X)
